Hi I am 29 years old. The last day i got my period is 13th January.Last week on the 05th march, i have been to my doctor and he prescribes me with Lutenyl treatment for 7 days and now on the 12th march, my tablets are over. But till now am still waiting for my periods. I am also having some ovarian and belly pain. Is it normal? Btw i did a pregnancy test before the treatment and it was negative.
Kindly advise and please treat the matter as urgent
Welcome to ehealthforum,
If the treatment was given to induce your periods, then you should get your periods/withdrawal bleeding within 10 days of taking your last pill dosage. The symptoms could indicate possibility of impending start of periods. Wait and watch for your periods/withdrawal bleeding. If periods do not start within 10 days, or if you get abnormal periods, or if you suspect chances of pregnancy, consider visiting your doctor/gynecologist for further evaluation and assistance.
Hi, I am 21 years of age and I am trying to delay my period as I have to go on vacation next saturday. My doctor gave me the Lutenyl pill which he told me to take from day 10 to day 25 of my cycle. Day 25 is tomorrow. Will I get my period in 10 days time of will it come exactly when I finish taking my pills which is tomorrow please? thanks in advance
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.